# SDR DHL2001720001

- Difficulty date: January 4, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 12.0, 5.0. ANNUNCIATOR PANEL "CARGO DOOR" LIGHT ILLUM. DOOR LIGHT BY ARMING SWITCH DID NOT ILLUM. AND NO PRESSURIZATION CHANGES NOTED. CABIN DIFF. AND CABIN NET WAS ABOUT 1800". (CORRECTIVE ACTION) ADJUSTED SWITCH ON 3RD LOCK AND OPS CHECKED SYSTEM TO 6 PSI DIFF. ALL INDICATIONS OPS CHECK GOOD.
